Alert archive / Kansas / Wind Advisories in 2013
Wind Advisory 26, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Oct 3, 2013, 2:38 PM CDT for 21 counties in Kansas. It took effect at Oct 4, 2013, 12:00 PM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2013, 2:38 PM CDT (19:38 UTC)
- In effect from
- Oct 4, 2013, 12:00 PM CDT
- Expired
- Oct 4, 2013, 2:10 PM CDT
- In force
- 2 hr
- Issued by
- NWS Dodge City, KS
All 21 counties
Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
311 WWUS73 KDDC 031938 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 238 PM CDT THU OCT 3 2013 ...STRONG WINDS EXPECTED AS STORM APPROACHES WESTERN PLAINS... .AN INTENSE STORM WILL CONTINUE TO DEVELOP TONIGHT INTO FRIDAY AS IT APPROACHES THE WESTERN PLAINS. AS A SURFACE LOW DEEPENS AND PULLS NORTHEAST INTO NEBRASKA, WINDS BEHIND THE LOW AND ASSOCIATED COLD FRONT WILL INCREASE RAPIDLY BY MIDDAY ACROSS FAR WESTERN KANSAS. THE COLD FRONT IS EXPECTED TO MOVE QUICKLY THROUGH SOUTHWESTERN KANSAS DURING THE DAY WITH VERY STRONG NORTHWEST WINDS SPREADING SOUTHEAST ACROSS THE REGION. KSZ030-031-043>046-061>065-074>079-084>087-040345- /O.NEW.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 238 PM CDT THU OCT 3 2013 /138 PM MDT THU OCT 3 2013/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TO 11 PM CDT /10 PM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 11 PM CDT /10 PM MDT/ FRIDAY. * TIMING...MIDDAY FRIDAY THROUGH LATE FRIDAY EVENING. * WINDS...WEST-SOUTHWEST AT 25 TO 35 MPH IN THE MIDDAY TO EARLY AFTERNOON THEN NORTHWEST AT 30 TO 40 MPH LATE IN THE AFTERNOON INTO THE EVENING HOURS. GUSTS UP TO 55 MPH CAN BE EXPECTED. * IMPACTS...DRIVING HAZARDS CAN BE EXPECTED...ESPECIALLY WITH AREAS OF BLOWING DUST WHICH WILL LIKELY DEVELOP ON THE STRONG WINDS LATE IN THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ UMSCHEID
4 follow-up statements
971 WWUS73 KDDC 040007 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 707 PM CDT THU OCT 3 2013 ...STRONG NORTHWESTERLY WINDS EXPECTED AS STORM APPROACHES WESTERN KANSAS... .AN INTENSE STORM WILL CONTINUE TO DEVELOP THROUGH FRIDAY AS IT APPROACHES THE WESTERN PLAINS. AS A SURFACE LOW DEEPENS AND PULLS NORTHEAST ACROSS NEBRASKA...WINDS BEHIND THE LOW AND ASSOCIATED COLD FRONT WILL INCREASE RAPIDLY BY MIDDAY ACROSS FAR WESTERN KANSAS. THE COLD FRONT IS EXPECTED TO TRAVERSE ACROSS THE REGION THROUGH THE DAY WITH THE STRONG WINDS SPREADING EAST. KSZ030-031-043>046-061>065-074>079-084>087-041200- /O.CON.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 707 PM CDT THU OCT 3 2013 /607 PM MDT THU OCT 3 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 11 PM CDT /10 PM MDT/ FRIDAY... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON FRIDAY THROUGH LATE FRIDAY EVENING. * WINDS...WINDS WILL BE SOUTHWESTERLY TO WESTERLY AT 25 TO 35 MPH LATE MORNING THROUGH NOON AND THEN WILL BE NORTHWESTERLY AT 30 TO 40 MPH BY MID AFTERNOON INTO THE EVENING HOURS. GUSTS UP TO 55 MPH CAN BE EXPECTED. * IMPACTS...AREAS OF REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING DUST. DRIVING CAN BE DIFFICULT FOR LARGE PROFILE VEHICLES. LOOSE OBJECTS SUCH AS TRASH BINS AND OTHER OUTDOOR ITEMS CAN EASILY BE RELOCATED TO AN UNDESIRED LOCATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SUGDEN
004 WWUS73 KDDC 040721 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 221 AM CDT FRI OCT 4 2013 ...STRONG NORTHWESTERLY WINDS EXPECTED AS STORM APPROACHES WESTERN KANSAS... .AN INTENSE STORM WILL CONTINUE TO DEVELOP TODAY AS IT APPROACHES THE WESTERN PLAINS. AS A SURFACE LOW DEEPENS AND PULLS NORTHEAST ACROSS NEBRASKA...WINDS BEHIND THE LOW AND ASSOCIATED COLD FRONT WILL INCREASE RAPIDLY BY MIDDAY ACROSS FAR WESTERN KANSAS. THE COLD FRONT IS EXPECTED TO TRAVERSE ACROSS THE REGION THROUGH THE DAY WITH THE STRONG WINDS SPREADING EAST. KSZ030-031-043>046-061>065-074>079-084>087-041900- /O.CON.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 221 AM CDT FRI OCT 4 2013 /121 AM MDT FRI OCT 4 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 11 PM CDT /10 PM MDT/ THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON THROUGH LATE LATE EVENING. * WINDS...WINDS WILL BE SOUTHWESTERLY TO WESTERLY AT 25 TO 35 MPH LATE MORNING THROUGH NOON AND THEN WILL BE NORTHWESTERLY AT 30 TO 40 MPH BY MID AFTERNOON INTO THE EVENING HOURS. GUSTS UP TO 55 MPH CAN BE EXPECTED. * IMPACTS...AREAS OF REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING DUST. DRIVING CAN BE DIFFICULT FOR LARGE PROFILE VEHICLES. LOOSE OBJECTS SUCH AS TRASH BINS AND OTHER OUTDOOR ITEMS CAN EASILY BE RELOCATED TO AN UNDESIRED LOCATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 42
191 WWUS73 KDDC 041544 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1044 AM CDT FRI OCT 4 2013 ...STRONG NORTHWESTERLY WINDS ARE EXPECTED AS STORM SYSTEM APPROACHES WESTERN KANSAS... .AN INTENSE STORM WILL APPROACH THE WESTERN PLAINS TODAY. AS A SURFACE LOW DEEPENS AND PULLS NORTHEAST ACROSS NEBRASKA...WINDS BEHIND THE LOW AND ASSOCIATED COLD FRONT WILL INCREASE RAPIDLY ACROSS WESTERN KANSAS. THE COLD FRONT IS EXPECTED TO TRAVERSE ACROSS THE REGION THROUGH THE DAY WITH THE STRONG WINDS SPREADING EAST. KSZ030-031-043>046-061>065-074>079-084>087-050300- /O.CON.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 1044 AM CDT FRI OCT 4 2013 /944 AM MDT FRI OCT 4 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED FROM NOON THROUGH LATE EVENING. * WINDS...WINDS WILL BE SOUTHWESTERLY TO WESTERLY AT 25 TO 35 MPH LATE MORNING THROUGH NOON AND THEN WILL BE NORTHWESTERLY AT 30 TO 40 MPH BY MID AFTERNOON INTO THE EVENING HOURS. GUSTS UP TO 55 MPH CAN BE EXPECTED. * IMPACTS...AREAS OF REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING DUST. DRIVING CAN BE DIFFICULT FOR LARGE PROFILE VEHICLES. LOOSE OBJECTS SUCH AS TRASH BINS AND OTHER OUTDOOR ITEMS CAN EASILY BE RELOCATED TO AN UNDESIRED LOCATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ FINCH
380 WWUS73 KDDC 041910 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 210 PM CDT FRI OCT 4 2013 ...THE WIND ADVISORY HAS BEEN CANCELLED... KSZ030-031-043>046-061>065-074>079-084>087-042015- /O.CAN.KDDC.WI.Y.0026.000000T0000Z-131005T0400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS- SEWARD-MEADE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 210 PM CDT FRI OCT 4 2013 /110 PM MDT FRI OCT 4 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND ADVISORY. THE WINDS WILL NOT BE AS STRONG AS EXPECTED SO THE WIND ADVISORY HAS BEEN CANCELLED. $$ FINCH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Oct 3, 1:15 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Oct 3, 1:15 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 115 PM CDT Thu Oct 3 2013 ...Updated for aviation discussion... .SHORT TERM...(Today and tonight) ISSUED AT 223 AM CDT THU OCT 3 2013 A strong upper level shortwave will continue to strengthen and dig into the Intermountain West today then become an upper level low across the Central and Northern Rockies tomorrow. As this system approaches, an area of surface low pressure across eastern Colorado will strengthen today then shift into Nebraska tonight. This will allow for southerly winds to continue across western Kansas today through tonight. The atmosphere should mix up to 700 mb this afternoon allowing for gusty winds to be felt across the forecast area. Winds will be strongest across South Central Kansas. A slight chance of thunderstorms will be possible across central Kansas this morning with stratus clouds enveloping this area during the morning hours. Otherwise expect mostly clear skies across the remainder of the forecast area. Drier air will also be funneled into far western Kansas where dewpoints of less than 40 degrees will be possible. In combination of warm temperatures and below normal precipitation in this area, fire danger will become a problem in this area. A red flag warning has been issued in this area to reflect this. Temperatures today and tonight will be well above normal with highs today around 90 degrees and lows tonight ranging from the lower 50s across west central Kansas to upper 60s across south central Kansas. .LONG TERM...(Friday through Wednesday) ISSUED AT 328 AM CDT THU OCT 3 2013 A strong upper level low is forecast to move from northern Colorado on Friday, then into Nebraska and South Dakota on Saturday. This system will push a strong cold front and dryline across the Plains on Friday with windy conditions in back of the cold front. The NAM model is about 3 to 6 hours faster than other models with the cold front and will hedge toward the slower ECMWF and GFS models. This scenario would push the cold front to around Larned to Ashland by 6 to 8 pm with possible thunderstorms, some severe along and ahead of it. High temperatures on Friday will range from the 70s in back of the front to the mid to upper 80s east of the front. There will be enough deep layer shear and instability, with CAPES around 2000 J/kg, to get some severe thunderstorms going from mid afternoon until around midnight or until the cold front passes. Strong northwest winds behind the front could hit above wind advisory criteria at 30 to 45 mph for a few hours after the frontal passage into the early evening. As the upper low moves slowly northeastward into the Northern Plains and Upper Midwest into Sunday, the surface pressure gradient will relax especially into Sunday morning across western Kansas. Overnight lows will dip into the mid to upper 30s on Saturday morning, except warmer around 40 in the Medicine Lodge area. Lows will then be slightly cooler on Sunday morning with lighter winds and low dewpoints. Could have some patchy frost in the far west from near Scott City southwest to Lakin and Ulysses. Highs on Saturday will be much cooler and in the upper 50s to lower 60s, warming to around 70 on Sunday. As the upper low continues to move into the Eastern U.S. into the middle of next week, dry conditions and warmer ridging will follow into the Central Plains. Highs warm into the mid and upper 70s from Monday into Wednesday with lows warming into the 40s and 50s. Another upper level system looks like it will bring unsettled weather back into the Plains by the end of the work week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 109 PM CDT THU OCT 3 2013 A surface trough will keep winds light at KGCK though 09z; otherwise, winds will be south at 10-20 kts at KDDC though 12z before a gradual turn to the west thereafter as a cold front approaches. Winds will become light at KHYS this evening as a surface trough approaches, then turn back to the southwest by 12z. VFR conditions can be expected given the lack of moisture at any level. Winds may increase to 20-25 kts at KGCK towards 18z. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 77 38 61 / 10 10 10 0 GCK 56 75 37 59 / 10 10 10 0 EHA 60 72 36 60 / 10 10 0 0 LBL 60 77 36 61 / 10 0 0 0 HYS 60 76 38 59 / 10 10 10 0 P28 68 86 42 63 / 10 40 40 0 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING until 7 PM CDT this evening FOR KSZ074>077- 084>087. && SHORT TERM...Hovorka_42 LONG TERM...Kruse AVIATION...Finch
Hazardous weather outlook, Oct 3, 2:34 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 234 AM CDT THU OCT 3 2013 KSZ030-031-043>046-061>066-074>081-084>090-041115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 234 AM CDT THU OCT 3 2013 /134 AM MDT THU OCT 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR PARTS OF FAR SOUTHWEST KANSAS. PLEASE READ THE LATEST FIRE WEATHER MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ALONG AND EAST OF A LINE FROM LARNED TO COLDWATER. THESE STORMS COULD BE SEVERE WITH HAIL AS LARGE AS GOLF BALLS, WIND GUSTS AS HIGH AS 70 MPH AND ISOLATED TORNADOES. A COLD FRONT WILL PASS ACROSS SOUTHWESTERN KANSAS FRIDAY EVENING. BEHIND THE FRONT, STRONG WINDS AT 30 TO 40 MPH WITH GUSTS AS HIGH AS 55 MPH ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPORTTERS WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 2:33 AM CDT | Red Flag Warning | DDC | Grant, Gray, Haskell, Meade, Morton, Seward and 2 more | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.